# SDR USAA2013122700007

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 36,982 hours, 13,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS TURNING ON & OFF IN ARMED POSITION, INFLIGHT.  EXITS ARE NOT ILLUMINATED.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING IAW AMM TASK 33-51-00-710-001-A, NO DISCREPANCIES FOUND.  NO PREVIOUS HISTORY & NO FURTHER OCCURRENCES.
